# SDR CA110615004

- Difficulty date: June 9, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,159 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Roll Pin
- Condition: Migrated
- Location: Trim Wheel
- Component part number: 708031
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WHEEL SPINNING FREELY.  DURING INVESTIGATION, FOUND ROLL PIN MIGRATED OUT OF TRIM WHEEL (ACTS AS A DOWL PIN) RE-INSTALLED ROLL PIN.
